# SDR CA150817009

- Difficulty date: August 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE-OFF, THE PILOT NOTICED A SIGNIFICANT AMOUNT OF OIL ON THE WINDSCREEN AND SMOKE COMING FROM THE ENGINE AREA. THE PILOT IMMEDIATELY COMMENCED A RETURN APPROACH BACK TO THE RUNWAY AND THEN RECEIVED THE LOW OIL PRESSURE WARNING. DUE TO POOR VISIBILITY THE PILOT WAS GUIDED BACK TO GROUND BY ANOTHER AIRCRAFT LOCATED ADJACENT TO THE RUNWAY AND THEN THE LANDING WAS MADE WITHOUT FURTHER INCIDENT. UPON LANDING THE PILOT TAXIED OFF THE RUNWAY AND SHUT DOWN THE ENGINE ON THE TAXIWAY. DUE TO NO VISIBILITY THROUGH THE WINDSCREEN IT IS UNCLEAR IF THE PROP WAS STILL TURNING UPON SHUTDOWN. NO INJURIES OR AIRCRAFT DAMAGE. UPON RETURN RETRIEVAL OF THE AIRCRAFT TO THE HANGAR IT WAS OBSERVED THAT THE FORWARD OIL PRESSURE ELBOW WHICH SUPPORTS THE RGB OIL PRESSURE TUBE AT THE A FLANGE WAS BROKEN ALLOWING ALL THE OIL TO BE DISCHARGED OVERBOARD. FSR HAS OFFERED ASSISTANCE IF REQUIRED.
